Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a medical assistant concerning a 14 year old female who on 08-APR-2008 was vaccinated with GARDASIL (lot#659437/1266U) 0.5mL IM. Concomitant therapy included MENACTRA and "TB" vaccine (manufacturer unknown). On 08-APR-28 the patient fainted after receiving GARDASIL. The medical assistant reported that the patient was rushed to the hospital via ambulance due to severe hypotension after receiving the vaccine. At the time of reporting it was unknown if the patient had recovered. The reporter felt that syncope and severe hypotension were considered to be disabling, life threatening and an other medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166